Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Noether property for multidimensional discrete Convolution operators

  • 53 Accesses

  • 7 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. B. Simonenko, “On multidimensional discrete convolutions,” Mat. Issled. Kishinev,3, No. 1, 108–122 (1968).

  2. 2.

    I. B. Simonenko, “A new general method of studying linear operator equations of the type of singular integral equations. I,” Izv. Akad. Nauk SSSR, No. 29, 567–586 (1965).

  3. 3.

    B. Ya. Shteinberg, “Operators of the type of discrete convolution, and the Noetherian property,” Mat. Zametki,23, No. 3, 417–423 (1978).

  4. 4.

    J. Favard, “Sur les équations différentielles à coefficients presque-périodiques,” Acta. Math.,51, 31–81 (1927).

  5. 5.

    É. M. Mukhamadiev, “On the invertibility of differential operators in partial derivatives of elliptic type,” Dokl. Akad. Nauk SSSR,205, No. 6, 1292–1295 (1972).

  6. 6.

    É. M. Mukhamadiev, “On the normal solubility and Noetherian property of elliptic operators in spaces of functions on Rn. I,” in: Boundary-Value Problems of Math. Physics and Combined Problems in the Theory of Functions [in Russian], Zap. Nauch. Sem. LOMI, Vol. 13 (1981), pp. 120–140.

  7. 7.

    I. Ts. Gokhberg and M. G. Krein, “Fundamental aspects of defects of numbers, root vectors and-indices of linear operators,” Usp. Mat. Nauk,12, No. 2, 44–118 (1957).

  8. 8.

    A. V. Kazak, “The local principle in the theory of projectional methods,” in: Integral and Differential Equations and Their Applications [in Russian], Izd. Kalm. Gos. Univ., Elista (1983), pp. 58–73.

  9. 9.

    M. A. Shubin, “Almost-periodic functions and differential operators,” Usp. Mat. Nauk,33, No. 2, 3–47 (1978).

  10. 10.

    A. V. Kazak and I. V. Simonenko, “Projectional methods for solving multidimensional discrete equations in convolutions,” Sib. Mat. Zh.,21, No. 2, 119–127 (1980).

  11. 11.

    A. V. Lebedev, “The invertibility of elements in algebras with a shift. I,” Izv. Akad. Nauk BSSR, No. 3, 41–47 (1983).

  12. 12.

    B. V. Lange and V. S. Rabinovich, “The algebra of operators of a generalized discrete convolution with oscillating coefficients,” Dep. VINITI No. 3661–82.

  13. 13.

    A. Bettkher and A. É. Pasenchuk, “On the invertibility of Wiener-Hopf operators in a quarter-plane, with kernels whose supports are situated in a half plane,” in: Differential and Integral Equations and Their Applications [in Russian], Izd. Kalm. Gos. Univ., Elista (1982), pp. 9–18.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 37, No. 3, pp. 407–421, March, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lange, B.V., Rabinovich, V.S. Noether property for multidimensional discrete Convolution operators. Mathematical Notes of the Academy of Sciences of the USSR 37, 228–237 (1985).

Download citation


  • Convolution
  • Convolution Operator
  • Discrete Convolution
  • Discrete Convolution Operator